Not happy with my BC - rant.

Makeuptalk.com - Makeup forums and reviews

Help Support Makeuptalk.com - Makeup forums and reviews:

Joined
Jun 8, 2006
Messages
1,665
Reaction score
0
Yep...in two days I am going back on Yasmin. I have been taking Femcon FE, which wouldn't completely suck if my already big boobs stopped hurting and getting bigger (over a cup size in three weeks), if my skin would stop breaking out on my face, and then getting massive rashes on my arms, and legs. Maybe if the migraines would stop, it would be cool, too. Maybe if I didnt get my actual PERIOD (completely with cramps, the same "kind" of blood [TMI..] and fatigue) on the 2nd week of the pill, and half of the third, it would be a bit better. Yasmin is the only BC I ever took that didn't completely screw with me. I stopped breaking out, my periods were short, and didn't hurt at all... so I need to call my GYN tomorrow just to see what he thinks. Its seriously driving me nuts, esp with the holiday's coming up. My word to the wise -- read up on BC's before just taking whatever from your doctor. The age old "talk to your doctor" is probably a good thing to try. I will take that into consideration next time -- but sometimes they are just so damn pushy. Okay, that's all!

 
Joined
Aug 24, 2007
Messages
4,637
Reaction score
1
Wow..That's alot of bad side effects!.

Hope things get better once you switch back to your old bc.

 
Joined
Dec 2, 2007
Messages
19
Reaction score
0
BC's always tended to screw with me as well. I am allergic to just about anything you can implant or any pill. So far Depo (over a year now) has been good to me, but there were 2 months there where my hormones were INSANE - don't ask me how my man survived that month!

 
Joined
Sep 12, 2007
Messages
3,720
Reaction score
3
I went on Yasmin for five weeks and hemoraged for three weeks; turns out it was disentigrating the lining in my uterus. It's weird, though, some of my friends have been on it for years and haven't had any problems. Hope you feel better soon...hormones are no fun.

 
Top